# SDR C2XA99BT070

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145
- Aircraft serial: 145085
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 16/17
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - MAINTENANCE FOUND EMERGENCY AISLE PATH LIGHTING STRIP INCORRECT AT 16 AND 17A.  AIRCRAFT MAINTENANCE FERRIED TO CLE DUE TO LACK OF PARTS AVAILABILITY.  (M)
